# SDR DJFA2006252

- Difficulty date: May 27, 2006
- Submitted: June 5, 2006
- Operation: Air carrier
- Aircraft: N457CW
- Make and model: Beech 400A
- Aircraft serial: RK57
- Aircraft time: 5,541 hours, 4,817 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 5,541 hours, 4,817 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSPECTION AS PART OF THE (A) LEVEL INSPECTION THE LT AND RT IB HORIZONTAL STABILIZER RIB STRUCTURE WAS FOUND CRACKED NEXT TO THE SIDE ROLLER BRACKET.  DETAILED INSPECTION INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUÉ NR 70.   HORIZ STABILIZERS WERE REMOVED AND BOTH LT AND RT LEADING EDGE ROLLER SUPPORT RIBS WERE REPLACED IAW SRM.  BOTH HORIZONTAL STABILIZERS AND ELEVATORS WERE REINSTALLED.  OPERATIONAL AND RIGGING CHECKS OF THE HORIZONTAL STABILIZER SYSTEMS WERE PERFORMED IAW MM.   THE AIRCRAFT WAS RETURNED TO SERVICE.
